# SDR ASAA2019070429907

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 21,601 hours, 7,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 912500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 23 ON THE CEILING IS INOP. GROUNDED - YES. FOUND EMERGENCY AISLE LIGHT ASSEMBLY FAILED. REMOVED AND REPLACED EMERGENCY AISLE LIGHT ASSEMBLY AT ROW 23 IAW AMM 33-51-03. OPS CHECKS GOOD.
